# SDR ASAA1047422

- Difficulty date: February 20, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928604
- Condition: Cracked
- Location: Bs 1012 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER AT STA 1012 LT 27 CRACKED ON UPPER FLANGE. REMOVED STRINGER SECTION FABRICATED AND INSTALLED REPLACEMENT SECTION.
